RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 4, Pages 53–66 (Mi msb470)  

This article is cited in 1 scientific paper (total in 1 paper)

Residual finiteness of groups and topological dynamics

A. V. Egorov

M. V. Lomonosov Moscow State University

Abstract: The property of residual finiteness of finitely generated groups admits an interpretation in terms of topological dynamics. In this paper it is proved that a finitely generated group is residually finite if and only if it is isomorphic to a group whose action on some compact set is efficient and distal.

DOI: https://doi.org/10.4213/sm470

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:4, 529–541

Bibliographic databases:

UDC: 512.544.7
MSC: Primary 57M07, 37C15, 54H20; Secondary 20F05, 57S05, 20E18, 47D03, 57S10
Received: 22.03.1999 and 29.07.1999

Citation: A. V. Egorov, “Residual finiteness of groups and topological dynamics”, Mat. Sb., 191:4 (2000), 53–66; Sb. Math., 191:4 (2000), 529–541

Citation in format AMSBIB
\Bibitem{Ego00}
\by A.~V.~Egorov
\paper Residual finiteness of groups and topological dynamics
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 4
\pages 53--66
\mathnet{http://mi.mathnet.ru/msb470}
\crossref{https://doi.org/10.4213/sm470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1775042}
\zmath{https://zbmath.org/?q=an:0965.22006}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 4
\pages 529--541
\crossref{https://doi.org/10.1070/sm2000v191n04ABEH000470}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088115700012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034338872}


Linking options:
  • http://mi.mathnet.ru/eng/msb470
  • https://doi.org/10.4213/sm470
  • http://mi.mathnet.ru/eng/msb/v191/i4/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cairns, G, “Topological transitivity and mixing notions for group actions”, Rocky Mountain Journal of Mathematics, 37:2 (2007), 371  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:223
    Full text:81
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019